On positive periodic solutions of Lotka-Volterra competition systems with deviating arguments
By Xianhua Tang, Xingfu Zou. 2006
57 citations recorded by the source corpus.
By using Krasnoselskii's fixed point theorem, we prove that the following periodic n-species Lotka-Volterra competition system with multiple deviating arguments (*) x i (t)=x i (t) r i (t) - Σa ij (t)x j )t - x ij (t))], i = 1,2,...,n, has at least one positive ω-periodic solution provided that the corresponding system of linear equations n (**) a ij x j = r i , i=1,2,...,n, has a positive solution, where r i ,a ij ∈ C(R,[0,oo)) and τ ij ∈ C(R,R) are ω-periodic functions with r i = 1/ω ∫ ω 0 r i (s)ds > 0; a ij = 1/ω ∫ ω 0 a ij (s)ds ≥ 0, i,j=1,2,...,n. Furthermore, when a ij (t) = a ij and τ ij (t) ≡ τ ij , i,j = 1,... n, are constants but r i (t), i = 1,..., n, remain ω-periodic, we show that the condition on (**) is also necessary for (*) to have at least one positive 01- periodic solution.
Subfields: Applied Mathematics, Public Health, Environmental and Occupational Health, Statistical and Nonlinear Physics
View Paper: https://www.semanticscholar.org/paper/9b4fc89b894c305ca9e6517553af38e5d03b4512
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Public Health, Environmental and Occupational Health
In Statistical and Nonlinear Physics
Citations in the corpus
- Global attractivity of positive periodic solution to periodic Lotka-Volterra competition systems with pure delay (2006, background): “[45] X.H. Tang, X. Zou, Global attractivity of nonautonomous Lotka–Volterra competition system without instantaneous negative feedbacks, J. Differential Equations 192 (2003) 502–535.”